# SDR FDEA202507231302

- Difficulty date: July 23, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N269FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66864
- Aircraft time: 5,778 hours, 2,862 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T5876113
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR# 0160: MAIN CARGO OVER-WING FLOOR PANEL 241AGF DAMAGED, MARKED FABRICATED NEW FLOOR PANEL (PNL# 241AGF MPN: 145T5876-113) AT STA.984.95 Ï¿½ 1087   BETWEEN LBL 77.50 Ï¿½ LBL.77.50 IN REF. TO DRW# 145T5876-113. THIS IS A MAJOR REPAIR. SEE JPF   WORK STEPS ACCOMPLISHED. THE INSTALLTION OF FLOOR PANEL WILL BE ACCOMPLISHED ON   WO# 90540 SEQ# 0112.
